# SDR AALA20050775

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD RT ZONE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FORWARD RT ZONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
